You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Strong Uniform Consistency of the Lynden-Bell Estimator for Truncated Data
Kani Chen, Min-Te Chao and Shaw-Hwa Lo
The Annals of Statistics
Vol. 23, No. 2 (Apr., 1995), pp. 440-449
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242345
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we prove that the Lynden-Bell estimator of a distribution function in the random truncation model is uniformly strong consistent over the whole half line, a problem left open by Woodroofe.
The Annals of Statistics © 1995 Institute of Mathematical Statistics